# SDR AALA2020011439056

- Difficulty date: January 3, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 33,064 hours, 13,492 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LAVATORY SERVICE PANEL ACCESS DOOR AFT LATCH. REPLACED LATCH PER SRM 51-40-02.
